STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
623-00-36H |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
07/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: ti sleeve for alumina head; cat # 17-0000e; lot # x08l3n; delta c-taper head 36mm +5; cat # 18-3605; lot # 60666204.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not available.
Event or Problem Description
It was reported that the patient's right hip was revised.A 36 mm 'h' trident x3 0° poly insert, v-40/c-taper adapter sleeve, and 36 +5 mm biolox delta ceramic c-taper head were revised to a 44 mm 'h' trident x3 0° poly insert, +4 mm universal v40 taper adapter sleeve, and a 44 mm biolox delta anatomic universal taper head."patient has a chronic infection.Low-activity level, severe bone loss, components were exchanged to best treat the infection.".